# SDR DL757050501

- Difficulty date: August 30, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 49,207 hours, 23,284 cycles
- Engine: Pwa PW2037
- Engine time: 60,369 hours, 31,067 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: DPN286001295
- Part serial: N70029
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

DURING START OF NR 2 ENGINE, ENGINE SEEMED TO START NORMALLY, THEN RECEIVED ENGINE SPAR VALVE LIGHT AND EICAS MESSAGE.  SUBSEQUENTLY RECEIVED ENGINE VALVE LIGHT AND ENGINE FLAMED OUT.  REMOVED AND REPLACED NR 2 ENGINE SPAR VALVE PER M/M, RUN AND OPS CHECKS NORMAL.
